# SDR SWAA2025033119168

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 27,075 hours, 13,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L AFT ENTRY DOOR EMERGENCY LIGHT INOP.<[01] RELAMPED L AFT ENTRY DOOR EMERGENCY SLIDE EXIT LIGHT. IAW B737 MM 33-51-04
